# SDR VNAA2018021611101

- Difficulty date: February 16, 2018
- Submitted: February 18, 2018
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 33,248 hours, 33,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Activated
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE CREW RECEIVED A FLAPS FAIL MESSAGE AT 20 DEGREES. THE CREW RAN THE QRH, DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  OPEN.
